Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fatigue from chemotherapy
May 9, 2000

Has there been any use of procrit to help patients who are suffering from fatigue associated with chemotherapy not related to HIV-associated conditions? Might procrit help a chronic leukemia patient undergoing interferon therapy?

Response from Dr. Frascino

If the fatigue is a result of anemia, yes, PROCRIT is indicated for use in anemic cancer patients receiving chemotherapy; however, not all patients are appropriate candidates for treatment. The first step is for your doctor to determine the cause of the fatigue. If your blood tests indicate you are anemic and a good candidate for PROCRIT, treatment can improve your energy level, ability to perform daily activities, and overall quality of life. These changes will correlate with the improvement in your red blood cell count.

Good luck.

RJF


Previous
High iron count - what's it mean?
Next
Anemia

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement